Differential equations and Sobolev orthogonality

Cited 5 time in webofscience Cited 0 time in scopus
  • Hit : 192
  • Download : 0
DC FieldValueLanguage
dc.contributor.authorJung, IHko
dc.contributor.authorKwon, Kil Hyunko
dc.contributor.authorLee, DWko
dc.contributor.authorLittlejohn, LLko
dc.date.accessioned2013-03-02T13:37:05Z-
dc.date.available2013-03-02T13:37:05Z-
dc.date.created2012-02-06-
dc.date.created2012-02-06-
dc.date.issued1995-12-
dc.identifier.citationJOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.65, no.1-3, pp.173 - 180-
dc.identifier.issn0377-0427-
dc.identifier.urihttp://hdl.handle.net/10203/73769-
dc.description.abstractConsider (Sobolev) orthogonal polynomials which are orthogonal relative to a Sobolev bilinear form integral(R) p(x)q(x)d mu(x) + integral(R) p'(x)q'd nu(x), where d mu(x) and d nu(x) are signed Borel measures with finite moments. We give necessary and sufficient conditions under which such orthogonal polynomials satisfy a linear spectral differential equation with polynomial coefficients. We then find a sufficient condition under which such a differential equation is symmetrizable. These results can be applied to Sobolev-Laguerre polynomials found by Koekoek and Meijer.-
dc.languageEnglish-
dc.publisherELSEVIER SCIENCE BV-
dc.subjectPOLYNOMIALS-
dc.titleDifferential equations and Sobolev orthogonality-
dc.typeArticle-
dc.identifier.wosidA1995UA05200015-
dc.identifier.scopusid2-s2.0-0003734663-
dc.type.rimsART-
dc.citation.volume65-
dc.citation.issue1-3-
dc.citation.beginningpage173-
dc.citation.endingpage180-
dc.citation.publicationnameJOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS-
dc.contributor.localauthorKwon, Kil Hyun-
dc.contributor.nonIdAuthorJung, IH-
dc.contributor.nonIdAuthorLee, DW-
dc.contributor.nonIdAuthorLittlejohn, LL-
dc.type.journalArticleArticle; Proceedings Paper-
dc.subject.keywordAuthorspectral differential equations-
dc.subject.keywordAuthorSobolev orthogonal polynomials-
dc.subject.keywordAuthorsymmetrizability of differential operator-
dc.subject.keywordPlusPOLYNOMIALS-
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 5 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0